Keywords = Variational methods
Number of Articles: 3
1. On a class of nonlinear fractional Schrödinger-Poisson systems

Volume 10, Special Issue ( Nonlinear Analysis in Engineering and Sciences), Summer and Autumn 2019, Pages 123-132

M. Soluki; S.H. Rasouli; G.A. Afrouzi


2. Existence of non-trivial solutions for fractional Schrödinger-Poisson systems with subcritical growth

Volume 10, Special Issue ( Nonlinear Analysis in Engineering and Sciences), Summer and Autumn 2019, Pages 13-23

A. Keyhanfar; S.H. Rasouli; G.A. Afrouzi


3. Existence of three solutions for a class of fractional boundary value systems

Volume 7, Issue 2, Winter and Spring 2016, Pages 351-362

Samad Mohseni Kolagar; Ghasem A. Afrouzi; Armin Hadjian